RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2012, Volume 24, Issue 4, Pages 84–96 (Mi aa1293)  

This article is cited in 9 scientific papers (total in 9 papers)

Research Papers

New examples of simple Jordan superalgebras over an arbitrary field of characteristic zero

V. N. Zhelyabinab

a Novosibirsk State University, Novosibirsk, Russia
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2013, 24:4, 591–600

Bibliographic databases:

Received: 13.09.2010

Citation: V. N. Zhelyabin, “New examples of simple Jordan superalgebras over an arbitrary field of characteristic zero”, Algebra i Analiz, 24:4 (2012), 84–96; St. Petersburg Math. J., 24:4 (2013), 591–600

Citation in format AMSBIB
\Bibitem{Zhe12}
\by V.~N.~Zhelyabin
\paper New examples of simple Jordan superalgebras over an arbitrary field of characteristic zero
\jour Algebra i Analiz
\yr 2012
\vol 24
\issue 4
\pages 84--96
\mathnet{http://mi.mathnet.ru/aa1293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088008}
\zmath{https://zbmath.org/?q=an:06208626}
\elib{http://elibrary.ru/item.asp?id=20730167}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 4
\pages 591--600
\crossref{https://doi.org/10.1090/S1061-0022-2013-01255-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000331548500004}
\elib{http://elibrary.ru/item.asp?id=20439312}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84878653978}


Linking options:
  • http://mi.mathnet.ru/eng/aa1293
  • http://mi.mathnet.ru/eng/aa/v24/i4/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Zhelyabin, “Jordan superalgebras of vector type and projective modules”, Siberian Math. J., 53:3 (2012), 450–460  mathnet  crossref  mathscinet  isi
    2. V. N. Zhelyabin, “Examples of prime Jordan superalgebras of vector type and superalgebras of Cheng–Kac type”, Siberian Math. J., 54:1 (2013), 33–39  mathnet  crossref  mathscinet  isi
    3. V. N. Zhelyabin, A. A. Popov, I. P. Shestakov, “The coordinate ring of an $n$-dimensional sphere and some examples of differentially simple algebras”, Algebra and Logic, 52:4 (2013), 277–289  mathnet  crossref  mathscinet  isi
    4. A. S. Zakharov, “Embedding Novikov–Poisson algebras in Novikov–Poisson algebras of vector type”, Algebra and Logic, 52:3 (2013), 236–249  mathnet  crossref  mathscinet  isi
    5. V. N. Zhelyabin, M. E. Goncharov, “Primer differentsialno prostoi algebry Li, ne yavlyayuscheisya svobodnym modulem nad svoim tsentroidom”, Sib. elektron. matem. izv., 11 (2014), 915–920  mathnet
    6. V. N. Zhelyabin, “$(-1,1)$-superalgebras of vector type: Jordan superalgebras of vector type and their universal envelopings”, Siberian Math. J., 56:3 (2015), 411–424  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    7. V. N. Zhelyabin, A. S. Zakharov, “Some constructions for Jordan superalgebras with associative even part”, St. Petersburg Math. J., 28:2 (2017), 197–208  mathnet  crossref  mathscinet  isi  elib
    8. V. N. Zhelyabin, “Simple Jordan superalgebras with associative nil-semisimple even part”, Siberian Math. J., 57:6 (2016), 987–1001  mathnet  crossref  crossref  isi  elib
    9. V. N. Zhelyabin, “Structure of some unital simple Jordan superalgebras with associative even part”, Siberian Math. J., 59:6 (2018), 1051–1062  mathnet  crossref  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:476
    Full text:36
    References:37
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019